# SDR AALA202403252547

- Difficulty date: March 22, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 34,010 hours, 14,141 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT ISLE LIGHTS ON SEAT AT ROWS 24 AND 25 INOPERATIVE. MAINTENANCE FOUND BROKEN WIRE OFF PIN AT SIDEWALL DISCONNECT BACK SHELL . MAINTENANCE REPAIRED WIRE PER ESPM 20-53-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM.
